Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On approximation by shifts and a theorem of Wiener


Author: R. A. Zalik
Journal: Trans. Amer. Math. Soc. 243 (1978), 299-308
MSC: Primary 41A30
MathSciNet review: 0493077
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the completeness in $ {L_2}(R)$ of sequences of the form $ \{ f({c_n} - t)\} $, where $ \{ {c_n}\} $ is a sequence of distinct real numbers. A Müntztype theorem is proved, valid for a large class of functions and, in particular, for $ f(t) = \exp ( - {t^2})$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A30

Retrieve articles in all journals with MSC: 41A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1978-0493077-1
PII: S 0002-9947(1978)0493077-1
Keywords: Approximation by sequences of shifts in $ {L_2}(R)$, entire functions of order 2, Fourier inversion
Article copyright: © Copyright 1978 American Mathematical Society